# SDR NSVA200600127

- Difficulty date: August 21, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 239
- Aircraft time: 33,591 hours, 37,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Psu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT RT PSU ABOVE SEAT LOCATION 7 NOT ILLUMINATING.  REMOVED AND REPLACED PSU ASSY IAW 25-25-10, OPS CHECK GOOD.
